# SDR DALA2016051804030

- Difficulty date: May 17, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 81,201 hours, 37,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1660-1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT CORRODED BETWEEN BS 1660-1681 LBL 52CP53-251-01I.  REMOVED CORROSION ON MAIN CABIN FLOOR SUPPORT BETWEEN BS 1660-1681, LBL 52 IAW SRM 51-10-02 AREA WITH MATERIAL LOSS 100 PERCENT.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51.  R & R FLOOR SUPPORT, PN 146N5246U5, PO 666DN00161 IAW SRM 51-40-02 AND DWG 146N5230, REV.
